File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H2 control of Markovian jump systems with uncertain switching probabilities

TitleRobust H2 control of Markovian jump systems with uncertain switching probabilities
Authors
KeywordsLinear matrix inequalities (LMIs)
Markovian parameters
Robust H2 control
Uncertainties
Issue Date2009
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal Of Systems Science, 2009, v. 40 n. 3, p. 255-265 How to Cite?
AbstractThis article deals with the robust H2 control problem for a class of Markovian jump linear systems with uncertain switching probabilities. The uncertainties under consideration appear both in the system parameters and in the mode transition rates. First, a new criterion based on linear matrix inequalities is established for checking the robust H2 performance of the uncertain system. Then, a sufficient condition for the existence of the state-feedback controllers is established such that the closed-loop system is quadratically mean square stable and has a certain level of robust H2 performance in terms of linear matrix inequalities with equality constraints. A globally convergent algorithm is also presented to construct such controllers effectively. Finally, an illustrative numerical example is used to demonstrate the developed theory.
Persistent Identifierhttp://hdl.handle.net/10722/59035
ISSN
2015 Impact Factor: 1.947
2015 SCImago Journal Rankings: 1.083
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7029/05P
Funding Information:

This work is partially supported by RGC HKU 7029/05P.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorXiong, Jen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2010-05-31T03:41:47Z-
dc.date.available2010-05-31T03:41:47Z-
dc.date.issued2009en_HK
dc.identifier.citationInternational Journal Of Systems Science, 2009, v. 40 n. 3, p. 255-265en_HK
dc.identifier.issn0020-7721en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59035-
dc.description.abstractThis article deals with the robust H2 control problem for a class of Markovian jump linear systems with uncertain switching probabilities. The uncertainties under consideration appear both in the system parameters and in the mode transition rates. First, a new criterion based on linear matrix inequalities is established for checking the robust H2 performance of the uncertain system. Then, a sufficient condition for the existence of the state-feedback controllers is established such that the closed-loop system is quadratically mean square stable and has a certain level of robust H2 performance in terms of linear matrix inequalities with equality constraints. A globally convergent algorithm is also presented to construct such controllers effectively. Finally, an illustrative numerical example is used to demonstrate the developed theory.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.aspen_HK
dc.relation.ispartofInternational Journal of Systems Scienceen_HK
dc.subjectLinear matrix inequalities (LMIs)en_HK
dc.subjectMarkovian parametersen_HK
dc.subjectRobust H2 controlen_HK
dc.subjectUncertaintiesen_HK
dc.titleRobust H2 control of Markovian jump systems with uncertain switching probabilitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-7721&volume=40&issue=3&spage=255&epage=265&date=2009&atitle=Robust+H2+control+of+markovian+jump+systems+with+uncertain+switching+probabilitiesen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/00207720802300347en_HK
dc.identifier.scopuseid_2-s2.0-61549130843en_HK
dc.identifier.hkuros164198en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-61549130843&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume40en_HK
dc.identifier.issue3en_HK
dc.identifier.spage255en_HK
dc.identifier.epage265en_HK
dc.identifier.isiWOS:000263820100006-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectAdmissibility Conditions and Performance-Based Stabilization of Singular Switched Systems-
dc.identifier.scopusauthoridXiong, J=8546678700en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.citeulike4163116-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats